# SDR CA040429004

- Difficulty date: April 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Doug DC-9-83
- Aircraft time: 14,709 hours
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Strainer
- Condition: Clogged
- Location: Rt Engine Oil
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) RT ENGINE OIL STRAINER CLOG LIGHT ILLUMINATED IN FLIGHT.  PRECAUTIONARY ENGINE SHUTDOWN IN FLIGHT.  RT ENGINE OIL STRAINER FOUND WITH CARBON PARTICLES, FILTER CLEANED AND REINSTALLED. ENGINE RUN-UP CARRIED OUT AND ENGINE RELEASE SERVICEABLE.
